# SDR VNAA0707013

- Difficulty date: July 22, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 6,597 hours, 6,494 cycles
- Engine: Ge CF348C1
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: C16258AA
- Part serial: 840
- Condition: Failed
- Location: Right
- Part time: 6,597 hours, 6,494 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A STALL FAIL CAS MESSAGE ON CLIMBOUT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE ANGLE OF ATTACK IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
